# SDR UPS97825253

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON FRAME CAP F/S 1020 ABOVE LONGERON 31 RT AND 31 LT.  REMOVED CORRODED CAP FROM FRAME, DRILLED NEW CAP AND SPLICES, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-0, 53-1-0, 51-1-20D, 51-1-21.
